Alert archive / Arkansas / Wind Advisories in 2018
Wind Advisory 9, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Apr 13, 2018, 7:54 AM CDT for 4 states. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2018, 7:54 AM CDT (12:54 UTC)
- Expired
- Apr 13, 2018, 10:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Memphis, TN
All 28 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Coahoma County, MS, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Yalobusha County, MS, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 32 km from the middle of the area, began a volume at 12:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 0.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
331 WWUS74 KMEG 131254 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 754 AM CDT Fri Apr 13 2018 ...A Wind Advisory is in Effect along and West of the Mississippi River Through Midevening... ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-021-TNZ001-002-019-048-049-088-140300- /O.NEW.KMEG.WI.Y.0009.180413T1254Z-180414T0300Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- DeSoto-Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Yalobusha- Lake-Obion-Dyer-Lauderdale-Tipton-Shelby- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Water Valley, Coffeeville, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 754 AM CDT Fri Apr 13 2018 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... The National Weather Service in Memphis has issued a Wind Advisory, which is in effect until 10 PM CDT this evening. * WINDS...20 to 30 mph with gusts to 35 mph. * TIMING...Through Midevening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty with vehicle control. Localized areas of blowing dust will be possible near plowed fields. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ PWB
5 follow-up statements
128 WWUS74 KMEG 131515 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1015 AM CDT Fri Apr 13 2018 ...A Wind Advisory is in Effect along and West of the Mississippi River Through Midevening... ARZ008-009-017-018-026>028-035-MOZ113-115-140000- /O.NEW.KMEG.DU.Y.0002.180413T1515Z-180414T0000Z/ /O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Dunklin-Pemiscot- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, Kennett, and Caruthersville 1015 AM CDT Fri Apr 13 2018 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... The National Weather Service in Memphis has issued a Blowing Dust Advisory, which is in effect until 7 PM CDT this evening. * WINDS...20 to 30 mph with gusts to 40 mph. * VISIBILITY...Reduced below 3 miles, with localized areas less than one half mile at times. * TIMING...Through this evening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty with vehicle control. Localized areas of blowing dust will be possible near plowed fields with significantly reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. A Blowing Dust Advisory means that blowing dust will restrict visibilities. Travelers are urged to use caution. && $$ ARZ036-048-049-058-MSZ001-007-008-010>012-020-021-TNZ001-002-019- 048-049-088-140000- /O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/ Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Tunica-Tate-Coahoma- Quitman-Panola-Tallahatchie-Yalobusha-Lake-Obion-Dyer-Lauderdale- Tipton-Shelby- Including the cities of West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Water Valley, Coffeeville, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 1015 AM CDT Fri Apr 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...20 to 30 mph with gusts to 40 mph. * TIMING...Through this evening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty with vehicle control. Loose items such as trash cans may be blown around and a few downed tree limbs are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JLH
531 WWUS74 KMEG 131517 CCA NPWMEG URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Memphis TN 1017 AM CDT Fri Apr 13 2018 ..Strong Winds and Blowing Dust Expected through this Evening... ARZ008-009-017-018-026>028-035-MOZ113-115-140000- /O.NEW.KMEG.DU.Y.0002.180413T1517Z-180414T0000Z/ /O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Dunklin-Pemiscot- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, Kennett, and Caruthersville 1017 AM CDT Fri Apr 13 2018 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... The National Weather Service in Memphis has issued a Blowing Dust Advisory, which is in effect until 7 PM CDT this evening. * WINDS...20 to 30 mph with gusts to 40 mph. * VISIBILITY...Reduced below 3 miles, with localized areas less than one half mile at times. * TIMING...Through this evening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty with vehicle control. Localized areas of blowing dust will be possible near plowed fields with significantly reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. A Blowing Dust Advisory means that blowing dust will restrict visibilities. Travelers are urged to use caution. && $$ ARZ036-048-049-058-MSZ001-007-008-010>012-020-021-TNZ001-002-019- 048-049-088-140000- /O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/ Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Tunica-Tate-Coahoma- Quitman-Panola-Tallahatchie-Yalobusha-Lake-Obion-Dyer-Lauderdale- Tipton-Shelby- Including the cities of West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Water Valley, Coffeeville, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 1017 AM CDT Fri Apr 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...20 to 30 mph with gusts to 40 mph. * TIMING...Through this evening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty with vehicle control. Loose items such as trash cans may be blown around and a few downed tree limbs are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JLH
369 WWUS74 KMEG 132056 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 356 PM CDT Fri Apr 13 2018 ..Strong Winds and Blowing Dust Expected through this Evening... ARZ008-009-017-018-026>028-035-MOZ113-115-140300- /O.CON.KMEG.DU.Y.0002.000000T0000Z-180414T0000Z/ /O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Dunklin-Pemiscot- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, Kennett, and Caruthersville 356 PM CDT Fri Apr 13 2018 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...20 to 30 mph with gusts to 40 mph. * VISIBILITY...Reduced below 3 miles, with localized areas less than one half mile at times. * TIMING...Through this evening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty with vehicle control. Localized areas of blowing dust will be possible near plowed fields with significantly reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. A Blowing Dust Advisory means that blowing dust will restrict visibilities. Travelers are urged to use caution. && $$ ARZ036-048-049-058-MSZ001-007-008-010>012-020-021-TNZ001-002-019- 048-049-088-140300- /O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/ Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Tunica-Tate-Coahoma- Quitman-Panola-Tallahatchie-Yalobusha-Lake-Obion-Dyer-Lauderdale- Tipton-Shelby- Including the cities of West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Water Valley, Coffeeville, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 356 PM CDT Fri Apr 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...20 to 30 mph with gusts to 40 mph. * TIMING...Through this evening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty with vehicle control. Loose items such as trash cans may be blown around and a few downed tree limbs are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JLH
261 WWUS74 KMEG 140005 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 705 PM CDT Fri Apr 13 2018 ..Strong winds expected through this evening... ARZ008-009-017-018-026>028-035-MOZ113-115-140300- /O.EXP.KMEG.DU.Y.0002.000000T0000Z-180414T0000Z/ /O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Dunklin-Pemiscot- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, Kennett, and Caruthersville 705 PM CDT Fri Apr 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...BLOWING DUST ADVISORY HAS EXPIRED... * WINDS...20 to 30 mph with gusts to 40 mph. * TIMING...Through this evening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty with vehicle control. Localized areas of blowing dust will be possible near plowed fields with significantly reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ARZ036-048-049-058-MSZ001-007-008-010>012-020-021-TNZ001-002-019- 048-049-088-140300- /O.CON.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/ Crittenden-St. Francis-Lee AR-Phillips-DeSoto-Tunica-Tate-Coahoma- Quitman-Panola-Tallahatchie-Yalobusha-Lake-Obion-Dyer-Lauderdale- Tipton-Shelby- Including the cities of West Memphis, Forrest City, Marianna, Helena, West Helena, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Water Valley, Coffeeville, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 705 PM CDT Fri Apr 13 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...20 to 30 mph with gusts to 40 mph. * TIMING...Through this evening. * IMPACTS...Drivers of high-profile vehicles may experience difficulty with vehicle control. Loose items such as trash cans may be blown around and a few downed tree limbs are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 25 mph or greater are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
465 WWUS74 KMEG 140306 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 1006 PM CDT Fri Apr 13 2018 ...Windy conditions have subsided... ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-021-TNZ001-002-019-048-049-088-140415- /O.EXP.KMEG.WI.Y.0009.000000T0000Z-180414T0300Z/ Randolph-Clay-Lawrence-Greene-Craighead-Poinsett-Mississippi- Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot- DeSoto-Tunica-Tate-Coahoma-Quitman-Panola-Tallahatchie-Yalobusha- Lake-Obion-Dyer-Lauderdale-Tipton-Shelby- Including the cities of Pocahontas, Piggott, Corning, Walnut Ridge, Paragould, Jonesboro, Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, Marianna, Helena, West Helena, Kennett, Caruthersville, Southaven, Olive Branch, Tunica, Senatobia, Clarksdale, Marks, Batesville, Charleston, Water Valley, Coffeeville, Tiptonville, Union City, Dyersburg, Ripley TN, Covington, Bartlett, Germantown, Collierville, Memphis, and Millington 1006 PM CDT Fri Apr 13 2018 ...WIND ADVISORY HAS EXPIRED... Winds have subsided some across western portions of the Mid-South. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Apr 13, 6:57 AM CDT, 57 minutes earlier.
Area forecast discussion, Apr 13, 6:57 AM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
657 AM CDT Fri Apr 13 2018
.DISCUSSION... /issued 440 AM CDT Fri Apr 13 2018/
A deep upper level cyclone will lift out of the central Rockies
into the central plains today. This system will bring blizzard
conditions to portions of the central and northern plains today,
extreme fire weather conditions to the southern high plains, and
severe thunderstorms over eastern portions of the southern plains
and the lower MS River valley. For the Midsouth, our concern
remains severe thunderstorms late this evening, through Saturday
afternoon.
Model consensus remained fairly consistent and progressive with
the eastward movement the main convective line tonight. Although
progressive, the overall translation of will be slow enough to
present a flash flood risk from training storms. Greatest risk of
severe storms, including tornadoes, will prevail over east AR
this evening, on the eastern edge of higher surface-based CAPE
and low level directional shear.
East of the MS River overnight, the situation becomes less clear
with respect to storm intensity. During this period, storms will
likely be rooted in an elevated layer, above stronger directional
sheer in the underlying nocturnal inversion. That being said,
directional sheer and CAPE still sufficient to support
thunderstorm organization and maintenance east of the MS River,
particularly with 60 to 70 KT low level jet feeding the line.
Primary severe weather risk will be damaging straight line winds,
particularly with bowing segments.
Main thunderstorm line will likely reintensify with surface
heating over northeast MS mid to late Saturday morning, with the
possibility of storms becoming rooted in the boundary layer.
Confidence in convective potential ramping up over northeast MS is
only marginal, due to the possibility of rain-cooled outflow and
clouds limiting boundary layer destabilization. In such a case,
severe potential would likely be greater further east into AL.
Going with model consensus, including 3km NAM, storms should exit
northeast MS by early afternoon, with scattered lighter elevated
showers possibly hanging back to the west. The Flash Flood Watch
expiration time has been trimmed back to reflect the exit of the
main convective band.
Tranquil weather will prevail most of next week. Early week
ridging will flatten with the passage of clipper-type system over
the upper Midwest on Wednesday. This will likely drag a weak cold
front through the Midsouth. Upper level ridging will return late
next week, in advance of another closed low approaching the from
the west. This upper low may bring the next round of storms to the
Midsouth the following weekend (April 21, 22).
PWB
&&
.AVIATION...
12Z TAF Set
MVFR CIGS are spreading into the Mid-South at this time. The CIGS
should reach KTUP and KJBR by 13-14Z. By 16-19Z, the CIGS will
begin lifting back to VFR. Do not expect CIGS to drop back to MVFR
or lower until line of convection begins to push into the area.
Have added a TEMPO group for best timing of the line at each TAF
site. Strong southerly winds will occur today. Sustained speeds
will range from 12-25 KTS with higher gusts. Have added low level
wind shear to TAFS this evening as low level jet increases over
the area.
KRM
&&
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch from this evening through late tonight for
Craighead-Crittenden-Cross-Greene-Lawrence-Lee AR-
Mississippi-Phillips-Poinsett-St. Francis.
MO...None.
MS...Flash Flood Watch from this evening through late tonight for
Coahoma-DeSoto-Tunica.
Flash Flood Watch from late tonight through Saturday afternoon
for Benton MS-Calhoun-Lafayette-Marshall-Panola-Pontotoc-
Quitman-Tallahatchie-Tate-Tippah-Union-Yalobusha.
Flash Flood Watch from Saturday afternoon through Saturday
evening for Alcorn-Chickasaw-Itawamba-Lee MS-Monroe-
Prentiss-Tishomingo.
TN...Flash Flood Watch from this evening through late tonight for
Lauderdale-Shelby-Tipton.
Flash Flood Watch from late tonight through Saturday afternoon
for Benton TN-Carroll-Chester-Crockett-Decatur-Fayette-
Gibson-Hardeman-Haywood-Henderson-Madison-McNairy.
Flash Flood Watch from Saturday afternoon through Saturday
evening for Hardin.
&&Hazardous weather outlook, Apr 13, 3:38 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 338 AM CDT Fri Apr 13 2018 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-141045- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 338 AM CDT Fri Apr 13 2018 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight There is an Enhanced Risk for severe thunderstorms this evening and early overnight for east Arkansas, northwest Mississippi and the Memphis metro area. There is a Slight Risk for severe thunderstorms late late overnight over most of west Tennessee and north central Mississippi. Primary severe weather risks tonight will be damaging winds and flash flooding. Secondary risks include tornadoes, particularly in the Enhanced Risk area of east Arkansas this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is an Enhanced Risk for severe thunderstorms over northeast Mississippi, along and east of the Natchez Trace Parkway late Saturday morning through Saturday afternoon. There is a Slight Risk for severe thunderstorms over north central Mississippi and southern portions of west Tennessee east of Memphis early Saturday morning. Primary severe weather risks Saturday will be damaging winds and flash flooding. Secondary risks include tornadoes, mainly in the Enhanced Risk area of northeast Mississippi Saturday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight and Saturday. PWB
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 10:17 AM CDT | Blowing Dust Advisory | MEG | Clay, Craighead, Cross, Greene, Lawrence, Mississippi and 2 more | 9 hr |
| Apr 13, 9:00 AM CDT | River Flood Warning | MEG | Monroe | 58 hr |
| Apr 13, 9:00 AM CDT | River Flood Warning | MEG | Monroe | 3 days |
| Apr 13, 9:00 AM CDT | River Flood Warning | MEG | Lowndes, Monroe | 6 days |
| Apr 13, 10:32 AM CDT | River Flood Warning | MEG | Tate, Tunica | 63 hr |
| Apr 13, 10:32 AM CDT | River Flood Warning | MEG | Quitman | 4 days |
| Apr 13, 10:32 AM CDT | River Flood Warning | MEG | Quitman | 54 hr |
| Apr 13, 10:32 AM CDT | River Flood Warning | MEG | Tallahatchie | 54 hr |
| Apr 13, 10:32 AM CDT | River Flood Warning | MEG | Tallahatchie | 54 hr |
| Apr 13, 10:32 AM CDT | River Flood Warning | MEG | Lafayette, Marshall, Union | 57 hr |
Nearby
Wind Advisories in Arkansas, 2018Wind Advisories in Mississippi, 2018Wind Advisories in Tennessee, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.